# SDR ASAA2024070450805

- Difficulty date: July 4, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N990AK
- Make and model: Boeing 737-9
- Aircraft serial: 67424
- Aircraft time: 2,937 hours, 822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN CEILING IS HANGING DOWN BY ELEC WIRES JUST FORWARD OF RAFT # 3 COMPARTMENT. GROUNDED - YES. RESECURED EMERGENCY AISLE LIGHT ASSEMBLY RETAINING RING IAW AMM 33-51-03.
